... have blood tests and a visit every 3 months or they will not refill. He has been on the same medication for over 15 years. Is this the standard of care?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
But now I get terrible leg cramps several times during the night. Can amlodipine besylate be the culprit? I always had occasional leg cramps, even ...
1 answer • 13 Aug 2010
If my doctor takes me off the zestril, is there another medication I can take that will benefit me in the same way that the Zestril did and not cause ...
0 answers • 15 Jun 2011
Since taking this drug (about 5 weeks) my blood sugar readings have been rising. Is this a usual side effect?
1 answer • 3 Sep 2011
I was on Lisinopril and Dr switched me to amlodipine besylate which I do not like due to the swelling in ankles. Can I switch back to lisinopril ...
3 answers • 8 Sep 2011
... one could be causing this sorness?
0 answers • 3 Jan 2013